# SDR KPVA201111

- Difficulty date: September 26, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N829EX
- Make and model: Dhav DHC8103
- Aircraft serial: 146
- Aircraft time: 46,178 hours, 65,798 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED MASTER WARNING FOR PASSENGER DOOR AFTER DEPARTURE.  DEFER DOOR INDICATION PER MEL 52-2.  DEFER DOOR SEAL PER MEL 52-3.  CLEARED MEL 52-2 BY CLEANING AND INSPECTING THE DOOR PROX SENSORS. CLEARED MEL 52-3 BY REMOVING A LOOSE PIECE OF SEAL AT THE TOP AFT CORNER OF DOOR OPENING.  INDICATION AND PRESSURIZATION CHECKS GOOD.
